Open Access
2008 Two Korovkin-type theorems in multivariate approximation
Allal Guessab, Gerhard Schmeisser
Banach J. Math. Anal. 2(2): 121-128 (2008). DOI: 10.15352/bjma/1240336298


Let $\Omega$ be a compact convex subset of $\R^d$ and let $(L_n)_{n\in\N}$ be a sequence of positive linear operators that map $C(\Omega)$ into itself. We establish two Korovkin-type theorems in which the limit of the sequence of operators is not necessarily the identity.


Download Citation

Allal Guessab. Gerhard Schmeisser. "Two Korovkin-type theorems in multivariate approximation." Banach J. Math. Anal. 2 (2) 121 - 128, 2008.


Published: 2008
First available in Project Euclid: 21 April 2009

zbMATH: 1155.41008
MathSciNet: MR2436872
Digital Object Identifier: 10.15352/bjma/1240336298

Primary: 41A36
Secondary: 26B25 , 41A63

Keywords: convexity , Korovkin-type theorems , positive linear operator

Rights: Copyright © 2008 Tusi Mathematical Research Group

Vol.2 • No. 2 • 2008
Back to Top